MathSciNet Relay Station
MathSciNet bibliographic data
MR556923 14J17 (14J25 32B30 32C42 58C27)
Bruce, J. W. A stratification of the space of cubic surfaces. Math. Proc. Cambridge Philos. Soc. 87 (1980), no. 3, 427–441.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement